Atoma Muscle & Back Pain Relief Caplets Regular Strength 18 Caplets
Relieves Minor Back Pain, Muscle Spasm, Tense Neck Muscles, Strains and Sprains.
Directions: Adults and children 12 years and older: Take 1 caplet every 4 to 6 hours. If pain or fever does not respond to 1 caplet, take 2 caplets at next dose. Do not take more than 8 caplets in 24 hours.
Caution: Keep out of reach of children. This package contains enough drug to seriously harm a child. Do not use with other products containing acetaminophen or methocarbamol. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. Do not use if you are allergic to acetaminophen. Liver warning: This product contains acetaminophen. Maximum daily dose is 8 caplets in 24 hours. Severe or possibly fatal liver damage may occur if you take: more than the recommended dose in 24 hours; with other drugs containing acetaminophen; while drinking three or more alcoholic drinks every day. Symptoms of liver damage may include: yellowing of the skin/eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, and/or loss of appetite. Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include skin reddening, blisters and rash. If any of the above noted symptoms occur, stop use and seek medical help right away. Stop use and consult a doctor if pain lasts more than 5 days. Ask a doctor or pharmacist before use if you have liver or kidney disease, if you are taking the blood-thinning drug Warfarin, drugs for high blood pressure, depression, sedatives, any other drugs including nasal decongestants or are pregnant or breastfeeding. May cause drowsiness or dizziness or nausea. Avoid alcoholic beverages, driving a motor vehicle or operating machinery.
In case of overdose: Call a Poison Control Centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms.
Keep at room temperature in a dark, dry place.
Active Ingredients: Each caplet contains Methocarbamol (muscle relaxant) 400mg, Acetaminophen (pain reliever) 325mg.
Non-Medicinal Ingredients: Corn starch, D&C yellow No. 10, FD&C Blue No. 1, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, silicon dioxide, sodium lauryl sulfate, sodium starch glycolate, stearic acid.